U.S. doctors online nowAsk doctors free
WI
A 30-year-old female asked:

I am on vivitrol shot n vyvanse (lisdexamfetamine) my liver enzyme elevated ast was 47 and alt was 82. what would cause this? my white blood count was a little high too

1 doctor answer1 doctor weighed in
Dr. Karen Butler
Family Medicine 22 years experience
Many possibilities: Why vivitrol to begin with? Either hx of drugs or alcohol both if which affect the liver as does vivitrol or by vyvanse (lisdexamfetamine). Now depending on your past history I assume you have been checked for hepatitis. Many reasons for irritated liver enzymes. I am sure your doctor is monitoring
Last updated Mar 1, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.